# SDR TI1R001474

- Difficulty date: June 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Engine: Tmeca ARRIEL1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 55508340N5L
- Part serial: 07991070
- Condition: Failed
- Location: Turn & Bank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INDICATOR, CORE RETURN-WARRANTY FAILURE - INSTRUMENT LIGHT INOPERATIVE.
